# SDR UALA2012031201614

- Difficulty date: March 10, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 43,208 hours, 9,435 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CONNECTOR DM33036A IS NOT THE CORRECT PART NUMBER, REF FCD NUMBER 3321-01022, TABLE 4 ZONE 3 ITEM 23.  LOCATION STA 1990 RBL 90.   REPLACED CONNECTOR. OPS CHECK OK.
